# SDR HEEA094282

- Difficulty date: April 21, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N274X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- Aircraft time: 7,771 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Torque Box
- Part number: 0177987070
- Part serial: 2554B
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, THE DECU DISPLAYED A MINOR FAULT ON THE NR 2 ENGINE.  RETURNED.  MAINTENANCE REPLACED THE NR 2 ENGINE TORQUE CONFIRMATION BOX.
